# SDR UPS201976

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Condition: Corrosion
- Location: Bs 1215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON LOWER TRANSVERSE BEAM BS 1215 RBL 21-23 WL 174.  INSTALLED REPAIR IAW SRM 51-10-1, 51-10-2, 51-30-2, 51-20-4, AND MM 51-20-151.
